Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Extending characters on semigroups


Author: Kenneth A. Ross
Journal: Proc. Amer. Math. Soc. 12 (1961), 988-990
MSC: Primary 20.92; Secondary 22.05
MathSciNet review: 0132793
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92, 22.05

Retrieve articles in all journals with MSC: 20.92, 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0132793-0
Article copyright: © Copyright 1961 American Mathematical Society